# SDR CA990125001

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Circuit Board
- Part number: 11268
- Condition: Shorted
- Location: Elt
- Component: Narco, ELT10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ELT CIRCUIT BOARD FOUND SHORTED.  THE TRANSMITTER WAS U/S.
